Title :
|
Cech Sets in Fuzzy Closure Spaces
|
Author :
|
A. Francina Shalin, Sr. I. Arockiarani, J. Martina Jency, K. Reena
|
Journal name :
|
IJMRS's International Journal of Engineering Sciences, ISSN 2277-9698
|
Volume :
|
Volume 03, Issue 02, Jun. 2014
|
Keywords :
|
cech sets, f continuous maps, f irresolute map, f –normal and Hausdorff fuzzy closure spaces.
|
Abstract :
|
In this paper we present different dimensions of cech sets in fuzzy closure spaces. Under this setup many properties of f continuous maps, f irresolute maps, f –normal and Hausdorff fuzzy closure spaces are discussed.
|
Download Paper :
|
|